Three-Term Recurrence Relation for Polynomials Orthogonal with Respect to Harmonic Measure

Authors

  • A. A. Dovgoshei

Abstract

We prove that a three-term recurrence relation for analytic polynomials orthogonal with respect to harmonic measure in a simply connected domain G exists if and only if ∂G is an ellipse.

Published

25.02.2001

Issue

Section

Research articles

How to Cite

Dovgoshei, A. A. “Three-Term Recurrence Relation for Polynomials Orthogonal With Respect to Harmonic Measure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 2, Feb. 2001, pp. 147-55, https://umj.imath.kiev.ua/index.php/umj/article/view/4231.